Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. Segre
Title: Arithmetical questions on algebraic varieties
Additional book information: London, Athlone, 1951. 5+55 pp. 10s. 6d.

Review Information:

Reviewer: Patrick DuVal
Journal: Bull. Amer. Math. Soc. 58 (1952), 575-576
DOI: https://doi.org/10.1090/S0002-9904-1952-09625-7